# SDR CALA0001266

- Difficulty date: August 14, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 79,573 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT BEAM CORRODED AT STA 836 AND 804, X42 TO X-42.  THE CORRODED SECTIONS OF FLOOR SUPPORT BEAM WERE REPLACED IAW GMM 10-900-01.
